The article you requested is
Resolution of Fluoxetine-Induced Sexual Dysfunction With the 5-HT3 Antagonist Granisetron
J Clin Psychiatry 1997;58:496-497 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Sexual dysfunction is a common and troubling side effect
of serotonin reuptake inhibitors (SRIs). The incidence of
sexual dysfunction associated with SRIs has been estimated to be
as high as 34%. The mechanism underlying sexual dysfunction
associated with SRIs has not been fully characterized, but is
thought to be partly mediated by direct serotonergic effects.